39723

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Minimization of the Maximal Lateness for a Single Machine

ISBN/ISSN: 

0005-1179 (Print) 1608-3032 (Online)

DOI: 

10.1134/S000511791604010X

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 77, No. 4

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2016

Страницы: 

656–671 http://link.springer.com/article/10.1134/S000511791604010X
Аннотация
Consideration was given to the classical NP-hard problem 1|r_j |Lmax of the scheduling theory. An algorithm to determine the optimal schedule of processing n jobs where the job parameters satisfy a system of linear constraints was presented. The polynomially solvable area of the problem 1|r_j |Lmax was expanded. An algorithm was described to construct a Pareto-optimal set of schedules by the criteria Lmax and Cmax for complexity of O(n^3 log n) operations.

Библиографическая ссылка: 

Лазарев А.А., Архипов Д.И. Minimization of the Maximal Lateness for a Single Machine // Automation and Remote Control. 2016. Vol. 77, No. 4. С. 656–671 http://link.springer.com/article/10.1134/S000511791604010X.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: